On the tail behavior of record values

Azhar, M. A. and Gopala, K. (1989) On the tail behavior of record values. Sankhya-the Indian Journal of Statistics Series A, 39 (10). pp. 5311-5313.

[img] Text

Download (969B)
Official URL: https://www.researchgate.net/publication/38362043_...


Let $G_{n}$ be the distribution function (d.f.) of the n-th upper record value $X_{L(n)}$ in a sequence $(X_{n},n\geq 0)$ of independent and identically distributed (i.i.d.) random variables (r.v.'s) with a common continuous d.f.F. In this paper, the tail behaviour of $G_{n}$ (respectively F) when F (respectively $G_{n}$) belongs to the domain of attraction of a stable law is studied.

Item Type: Article
Uncontrolled Keywords: Statistics & Probability
Subjects: D Physical Science > Physics
Divisions: Department of > Physics
Depositing User: Dr Raju C
Date Deposited: 21 Jan 2021 09:59
Last Modified: 10 Feb 2023 05:14
URI: http://eprints.uni-mysore.ac.in/id/eprint/14249

Actions (login required)

View Item View Item